Journal of Applied Mathematics and Stochastic Analysis
Volume 3 (1990), Issue 2, Pages 153-154

On nonstandard potentials in a Stefan problem

Igor Malyshev

Department of Mathematics and Computer Science, San Jose State University, San Jose 95192, CA, USA

Received 1 October 1989; Revised 1 January 1990

Copyright © 1990 Igor Malyshev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We report some results on nonstandard potentials and their application to solution of the Stefan problem.